MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL13.2
Medical Device Problem Codes Off-Label Use (1494); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pt info: unk.Date of event: unk.Implant date: unk.Explant date: unk.(b)(4) - this lens model is contraindicated for patients with age more than that of 45 years.Claim # (b)(4).
 
Event or Problem Description
A 13.2mm tmicl13.2 implantable collamer lens, -10.50/+1.0/132 (sphere/cylinder/axis), is being returned to the manufacturer and the reason is unknown.Additional information has been requested but none has been forthcoming.
 
Additional Manufacturer Narrative
Additional data: d6a: (b)(6) 2021.Corrected data: b5: a 13.2mm tmicl13.2 implantable collamer lens, -10.50/+1.0/132 (sphere/cylinder/axis) was implanted in the patients right eye (od) and remained implanted.There was no problem with the lens and the lens will not be returned.This complaint was reported in error.Claim # (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key12437008
Report Number2023826-2021-03473
Device Sequence Number14792648
Product Code QCB
UDI-Device Identifier00841542109086
UDI-Public00841542109086
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberTMICL13.2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date10/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1